# SDR QXEA2024032000077

- Difficulty date: March 19, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N645QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000768
- Aircraft time: 13,757 hours, 9,126 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 6-7 S25r
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF LIGHTNING STRIKE ON EXTERNAL SKIN FASTENER FR 6-7 STRG 25R. REPAIRED BY REPLACEMENT OF FASTENER AT FWD FUSELAGE EXTERNAL SKIN BETWEEN FRAMES 6-7, STRGS 25R. REF SRM 53-00-00.
